Very Feel Tab Use

Updated



Conversation Starter

rupa joshi Says:


I am taking Yasmin tab to regularize periods. i also take meptal 500 3 times a day to control heavy bleeding. can i take gynec cvp with meptal?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Feeling very confused!
My son has just started taking Intuniv, he has slept all day. I have a friend that talks very highly about this medicine... 3 replies
taking regestrone tablet every month because of irregular periods
Hi, I was married on 24th jun 2012. I have irregular periods from that time itself. Know I m taking doc consultation n s... 3 replies
Feeling very Tired
I am on 75mg of thyroxine a day but I am still feeling drained, can your levels still change that you need more? ## Hell... 1 reply
feeling very much thirsty after taking ATEN 25
Hi, My name is Dk, 35 years old, I am experiencing high BP since last 4 years. initially it was 140/100 in 2008..Now it ... 1 reply
Very relaxed feeling
I have been on Symbicort for the past 2 weeks, 1 dose in the morning and one in the evening. I don't know if this &#... 2 replies
Everyone is making me feel guilty about starting suboxone
Today was my second full day of being on suboxone. I am completely ready for change and dedicate to getting clean after ... 3 replies
negative test but feel very pregnant
Missed period 15 June. Spotted pink mucous very slight show over 2 days. Did 2 negative pt .has vomitting.dizziness. Gre... 3 replies
problem of urine (which feels very quickly)
I am a male of 29yrs old having problem of urine (which feels quickly-quickly) for the last 4months, a medicine called L...
Cor 136 and Cor 135 pink adderall by corepharma feel very weak
Has anyone else found Cor 136 30 mg and Cor 135 20 mg pink adderall tablets by Corepharma feel very weak, non stimulatin... 12 replies
I Have Been Taking Mirtazapine For Last 6 Days And Feel Very Dizzy Tired Stiff Neck Headache Migrane Musles Pain When Does It Dissapear
Mirtazapine for last 6 days. I feel very dizzy, sleepy, tired, anxious (it was actualy prescribed for my anxiety),quick ... 4 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 June 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA